# SDR CA140108003

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,124 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Arm
- Part number: 23065121
- Condition: Seized
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN UNSCHEDULED BELL CRANK CHANGE, IT WAS DISCOVERED THAT THE GOVERNOR ARM WAS SEIZED. A RENTAL GOVERNOR WAS INSTALLED WHILE THIS UNIT GOES FOR REPAIR. INSPECTION OF THE CONTROL LINKAGE INDICATES THAT THE SPRING ROD PROTECTION SYSTEM HAD BEEN IN USE.
